# SDR RAIA00712017

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145
- Aircraft serial: 145373
- Aircraft time: 17,629 hours, 15,427 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Bleeed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5564 - OKC - BLEED 1 & 2 LEAK.  MAINTENANCE RESECURED DUCT CHECK GOOD.
